How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr-Camp Your Own Question
Dr-Camp, Doctor
Category: Homeopathy
Satisfied Customers: 325
Experience:  Naturopathic Doctor specializing in natural therapies and homeopathy.
Type Your Homeopathy Question Here...
Dr-Camp is online now
A new question is answered every 9 seconds

I have developed an itchy rash only on my left arm and the

Resolved Question:

I have developed an itchy rash only on my left arm and the back of my left leg. It may be related to my blood pressure medicine that contains micardis. Are there any homeopathic remedies to alleviate the itch??
Submitted: 5 years ago.
Category: Homeopathy
Expert:  Dr-Camp replied 5 years ago.

Hello and thank you for sending your question in. I will do my best to help.


How long has the rash been there and how long have you been on this medication containing Micardis? I have had several patients on this that had to stop taking it because of the rash that developed. But I have had others who were on this drug and developed a rash for other reasons and a remedy helped clear up the rash.


It is possible that it is a reaction to the Micardis. If it is, it is very important to get in to see the prescribing doctor as the medication might need to be changed.


If it is not from the drug, a remedy may help - but I would encourage you to consider the following statement from :


Seek medical attention right away if any of these SEVERE side effects occur when using Micardis:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in the amount of urine produced or painful urination; chest pain; difficulty swallowing; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; increased or excessive sweating; muscle pain or cramps; severe or persistent vomiting or diarrhea; severe or persistent weakness; shortness of breath; swelling of the arms or legs; symptoms of low blood pressure (eg, fainting, lightheadedness, severe dizziness); tendon or joint pain.


I am happy to try and help with a remedy, but first get it checked. If your doctor determines it is not due to the medication then we can discuss a remedy.


Good luck and thanks.

Customer: replied 5 years ago.
I intend to go to a physician - had been to one before and they took a biopsy and said it was medicine related. I am still wanting a cream or other solution to the itch! Thanks
Expert:  Dr-Camp replied 5 years ago.

If they made the determination that it was safe to continue the medicine - I will make a suggestion for the itch.


Can you give me a little more information about the rash and the itch? What does the rash look like, it is a discoloration of the skin and if so what color? Is it actually raised? Are there vesicles (fluid filled bumps)? Basically just try and describe it to me. If there is a discharge, describe that as well.


And now for the itch. Does it itch all the time? How does it feel when you scratch it? What makes it better, what makes it worse?


Are there any other symptoms associated with the rash?



Customer: replied 5 years ago.

The rash on my left arm is red and very slightly raised - it usually itches in the morning after waking up and scratching does seem to relieve some of the itch.

The rash on my back left leg above the knee is similiar to the one on my arm, but below the knee is bumpier - the itch is usually more at night and scratching seems to help. There is no discharge. The bumps dont seem to have any fluid - just hard bumps.

Expert:  Dr-Camp replied 5 years ago.

Thank you for the information.


I would recommend homeopathic Sulphur 30C, 3 pellets. I would take 1 dose and then wait a couple of days to see what happens. I predict it will get a little itchier for a couple of days and then feel better. After that improvement, you can redose the Sulphur whenever it feels itchy again.


Thanks again for sending the question in and good luck!

Dr-Camp and other Homeopathy Specialists are ready to help you

Related Homeopathy Questions